# SDR DALA1127659858

- Difficulty date: April 20, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Worn
- Location: Bs 617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 617 LT SIDE, UPPER SURFACE OF INTERCOSTAL IS WORN IN SEVERAL SPOTS, AT FLOOR SUPPORT. 60-005. REMOVED 2" ANGLE AND INTERCOSTAL AT STA 617 LT SIDE IAW SRM 51-30-2 PG 1 INSTALLED REPLACEMENT INTERCOSTAL "L" ANGLE AND ATTACHED "Z" ANGLE TO FLOOR STRUCTURE MAIN CABIN IAW SRM 51-30-2 PG1 OUT OF SEQUENCE ORIGINAL MAT THICKNESS IS 0.063.  MAT LOSS IS 0-028". FABRICATED NEW L-ANGLE, PN 1276248 IAW DWG NO PL5910760 AND SRM 51-10-4 PG1.  ALODINED AND  PRIMED NEW ANGLE IAW SRM 51-10-3, PARA 14 & 21, COMPLETED.
